# SDR R7MR32708

- Difficulty date: December 22, 2000
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350086
- Aircraft time: 17 hours
- Engine: Pwa PW206B
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1042011968E
- Part serial: 161305
- Condition: Inoperative
- Location: Cockpit
- Part time: 17 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  SUDDEN PRESSURE DISCHARGE WITH ALT AT 15000FT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
